T Nation

Very High BP on Test Prop Cycle

Hi Guys,

I started my test prop only cycle about 2 weeks ago…150mg/EOD .5mg Adex EOD
This is not my first cycle and i have done cycles much heavier than this with no problems. Howver I have not been feeling well since starting this cycle. Headaches and rapid heart rate. Today i almost collapsed at the gym. i measured my BP after that and it was thru the roof 147/95.

Please help!!!

Lower dose or abort cycle immediately, then see your doctor if symptoms do not subside quickly, best to see him/her anyway under these circumstances.

Are you using any stimulants or are you particularly stressed about anything?

no stimulants or abnormal stress factors…should i take any form of pct? I was only on the gear of 2 weeks

You should be fine without PCT. And given the fact that your dose is only 525 mg/wk and you’re only 2 weeks in, that BP is high. If ever in doubt about cardio issues, be conservative.

this is my third cycle…i have taken up to 750mg of test a week in the past with no issues. This is my first time taking a test prop only cycle …and the sides showed up pretty quick. BP was thru the roof and i was having wicked headaches. I have some test E from my last cycle should i cut the prop and switch to test E 250mg twice a week?

[quote]houddini09 wrote:
this is my third cycle…i have taken up to 750mg of test a week in the past with no issues. This is my first time taking a test prop only cycle …and the sides showed up pretty quick. BP was thru the roof and i was having wicked headaches. I have some test E from my last cycle should i cut the prop and switch to test E 250mg twice a week?[/quote]
find out whats causing the BP issues first.